American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30C35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 78 of 78 found      Go to page: 1 2 3

[61] Frank David Lesley. Conformal mappings of domains satisfying a wedge condition . Proc. Amer. Math. Soc. 93 (1985) 483-488. MR 774007.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Barbara Brown Flinn. Jordan domains and the universal Teichm\"uller space . Trans. Amer. Math. Soc. 282 (1984) 603-610. MR 732109.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] V. Karunakaran. Length of ray-images under conformal maps . Proc. Amer. Math. Soc. 87 (1983) 289-294. MR 681836.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Burton Rodin and S. E. Warschawski. A necessary and sufficient condition for the asymptotic version of Ahlfors' distortion property . Trans. Amer. Math. Soc. 276 (1983) 281-288. MR 684508.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Gabriel Szegö. Correction to the paper: ``A problem concerning orthogonal polynomials'' [Trans.\ Amer.\ Math.\ Soc. {\bf 37} (1935), no. 1, 196--206; 1501782] . Trans. Amer. Math. Soc. 39 (1936) 500. MR 1501861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Stefan E. Warschawski. On the higher derivatives at the boundary in conformal mapping . Trans. Amer. Math. Soc. 38 (1935) 310-340. MR 1501813.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] G. Szegö. A problem concerning orthogonal polynomials . Trans. Amer. Math. Soc. 37 (1935) 196-206. MR 1501782.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Philip Franklin and Norbert Wiener. Analytic approximations to topological transformations . Trans. Amer. Math. Soc. 28 (1926) 762-785. MR 1501373.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] E. R. Hedrick and Louis Ingold. Analytic functions in three dimensions . Trans. Amer. Math. Soc. 27 (1925) 551-555. MR 1501327.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] W. C. Graustein. Representations of a complex point by pairs of ordered real points . Trans. Amer. Math. Soc. 24 (1922) 245-254. MR 1501224.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] E. J. Wilczynski. A set of properties characteristic of a class of congruences connected with the theory of functions . Trans. Amer. Math. Soc. 21 (1920) 409-445. MR 1501153.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] E. J. Wilczynski. Line-geometric representations for functions of a complex variable . Trans. Amer. Math. Soc. 20 (1919) 271-298. MR 1501127.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Edward B. Van Vleck. On the combination of non-loxodromic substitutions . Trans. Amer. Math. Soc. 20 (1919) 299-312. MR 1501128.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] William F. Osgood and Edson H. Taylor. Conformal transformations on the boundaries of their regions of definitions . Trans. Amer. Math. Soc. 14 (1913) 277-298. MR 1500947.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Julian Lowell Coolidge. The equilong transformations of space . Trans. Amer. Math. Soc. 9 (1908) 178-182. MR 1500807.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] J. I. Hutchinson. A method for constructing the fundamental region of a discontinuous group of linear transformations . Trans. Amer. Math. Soc. 8 (1907) 261-269. MR 1500784.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] W. F. Osgood. Errata: ``On the existence of the Green's function for the most general simply connected plane region'' [Trans.\ Amer.\ Math.\ Soc. {\bf 1} (1900), no. 3, 310--314; 1500539] . Trans. Amer. Math. Soc. 2 (1901) 484-485. MR 1500438.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] W. F. Osgood. On the existence of the Green's function for the most general simply connected plane region . Trans. Amer. Math. Soc. 1 (1900) 310-314. MR 1500539.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 78 of 78 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia